# SDR SWAA113453

- Difficulty date: May 8, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 16,668 hours, 9,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, AFT EXIT SIGN ASSEMBLY LIGHT LENS MISSING.  INSTALLED LENS ASSY PER MM.
